Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor withdrawal

Posted by pat on May 6, 1999, at 21:51:53

In reply to Re: effexor withdrawal, posted by Louise on May 4, 1999, at 21:00:54

Recently had SEVERE withdrawal symptoms from tapering Effexor XR too quickly (slowly adding Luvox at same time - but had to stop Luvox after several days.)

Had extreme pain all over body, severe nausea, dizziness that became so bad I was unable to walk except very short distance with use of a cane.

In addition, had constant NOISES with every slight movement - they sounded like maracas shaking, for want of a better description. It was very frightening, to say the least.

It proved to be the Effexor withdrawal for sure, as within hours of reintroducing Effexor all of the symptoms subsided or disappeared. !!!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pat thread:3267